# SDR YENA2025021800165

- Difficulty date: February 16, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10254
- Aircraft time: 13,584 hours, 2,533 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 70012101
- Part serial: 70012M8640
- Condition: Unknown
- Location: Zone 800
- Part time: 12,960 hours, 2,411 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#288, LAX-BOS. 'L OVERWING SLIDE DEPLOY; REMOVED AND REPLACED OVERWING SLIDE IAW AMM 25-62-42.'
